MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA
Catalog Number 473992
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: there was a crack on the filter of the extension set causing chemo to leak during use.Chemotherapy being infused was etoposide, doxorubicin, and vincristine.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample without packaging was returned for evaluation.Upon visual inspection no crack or other defects were noted.The returned set was tested for leakage per specification with failing results.Leakage was noted through the air vent holes of the 0.2 micron air eliminating filter.The defect of leakage was able to be confirmed through physical testing.Further examination by the manufacturer noted that the vent membrane was wetted out.Review of the discrepancy management system database was unable to be performed because the lot number was reported as unknown.While we are unable to determine the root cause of the reported defect, we will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key6871093
Report Number9614279-2017-00079
Device Sequence Number10878072
Product Code FPA
UDI-Device Identifier04046964185465
UDI-Public04046964185465
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number473992
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date09/15/2017
Supplement Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1